A female asked:
Disclaimer

i quit ritalin 2 weeks ago. my period is 2 days late. can it be side-effect ?

1 doctor answer
Dr. Clarence Grim
56 years experience Endocrinology
Ritalin menses: I quit Ritalin 2 wks ago. My period is 2 days late. Can this be a side effect? ANS: Not likely but go to http://www.webmd.com/drugs/2/drug-9475/ritalin-oral/details/list-sideeffects to see list of side effects and talk with your Dr. Late periods is a side effect of unprotected intercourse with men and is called pregnancy. Must consider if exposed. If not then most likely just normal variation.
Answered on Nov 3, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 35-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Too many questions: I will address one of these questions. Please feel free to re-post submissions for issues not covered but kindly ask one question at a time. Thanks. ... Read More
1
1 thank
A female asked:
Dr. Usha Mukhytar
25 years experience Gynecology
Polycystic ovary: periods are very irregular with polycystic ovary and obesity
A 26-year-old male asked:
Dr. James Ferguson
45 years experience Pediatrics
Not particularly: I doubt if using it has any effect on the process. The average wait for a desired conception has been cited as 6 mo with a range of weeks to a year. I ... Read More
A 17-year-old male asked:
Dr. Aaron Ament
57 years experience Psychiatry
INDIVIDUAL RESPONSE: This varies from person to person. Many people do well on the same dose for years; others may find it nessary to increase the dose. Children may need ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month